# SDR IPXA09557585

- Difficulty date: October 4, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Torn
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU COMPARTMENT EXTERNAL RT DOOR SKIN AT BS 1918.9 IS TORN AT CENTRAL NUMBER (3) LATCH CUTOUT (MARKED).  REPAIRED APU COMPARTMENT EXT RT DOOR SKIN IAW SRM 52-40-01-2R5 SRM 52-40-01-1A5.
